# SDR ASAA1057263

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,538 hours, 3,984 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902020
- Condition: Faulty
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TURNING FINAL APU OFF APU DET INOP LIGHT ILLUMINATED.  REMOVED AND REPLACED APU OVERHEAT DETECTOR TAIL CONE SECTION.  PS TEST GOOD.  REF MM 26 15 01.  FAULT WAS CONFIRMED TO TAIL CONE DETECTOR USING FIM 26 10 00 810 801.
